EconPapers    
Economics at your fingertips  
 

Some Fixed Point Results in GP‐Metric Spaces

Hassen Aydi, Erdal Karapınar and Peyman Salimi

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Following a recent paper of Zand and Nezhad (2011), we establish some fixed point results in GP‐metric spaces. The presented theorems generalize and improve several existing results in the literature. Also, some examples are presented.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/891713

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:891713

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:891713